# SDR DALA1141690616

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 79,786 hours, 39,302 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ENTERTAINMENT SYSTEM STARTED TO SMOKE DURING FLIGHT.  ELECTRICAL FUMES DISSIPATED WHEN SYSTEM SHUT DOWN.  FLIGHT CONTINUED TO ATL AND LANDED WITHOUT INCIDENT.  REPLACED VIDEO CONTROL UNIT AND THE OPERATIONAL CHECK WAS NORMAL.
